Research ArticleOpen accessIn the abstractSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan MuflihJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 4 May 2013 · 6,900 accessesView PDFCite
92 results for “infinite”
Set a search alertResearch ArticleOpen accessIn the abstractDiscovery of an Equilibrium Circle in the Circular Restricted Three Body ProblemFawzy A. Abd El-SalamAmerican Journal of Applied Sciences, Vol. 9, Issue 9 · 16 Jul 2012 · 7,364 accessesView PDFCite
Research ArticleOpen accessIn the abstractMathematical Analysis of the Non Linear Epidemic ModelLaid Chahrazed-Rahmani Fouad LazharJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Jun 2012 · 7,173 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Mathematical Model and Simulation of Static Var Compensator in Medium Transmission LinePrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 9, Issue 5 · 12 Mar 2012 · 7,396 accessesView PDFCite
Research ArticleOpen accessIn the abstractFeatures Extraction Based on Linear Regression TechniqueKhalid W. MagldJournal of Computer Science, Vol. 8, Issue 5 · 25 Feb 2012 · 7,053 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Effect of R/X Ratio of the Short Transmission Line on Transient StabilityPrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 9, Issue 3 · 24 Jan 2012 · 8,064 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient MHD Mixed Double Diffusive Convection Along a Vertical Plate Embedded in a Non-Darcy Porous Medium with Suction or InjectionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 10 Dec 2011 · 7,125 accessesView PDFCite
Research ArticleOpen accessIn the abstractZero Geometry, Zero Space Time, The Seeds of The Final TheoryKambiz-AfrasiabiAmerican Journal of Applied Sciences, Vol. 8, Issue 11 · 10 Oct 2011 · 7,851 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatic Var Compensator based on Fuzzy Logic Control for Damping Power System OscillationPrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 8, Issue 10 · 8 Sep 2011 · 7,270 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Control Design of Static Synchronous Series Compensator for Damping Power System OscillationPrechanon KumkratugJournal of Computer Science, Vol. 7, Issue 6 · 14 Jun 2011 · 6,888 accessesView PDFCite